# SDR ASAA0853876

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,318 hours, 1,270 cycles
- Engine: Ge CFM56*
- Engine time: 33,597 hours, 14,659 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250453010
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CK OF HYDRAULIC PUMP ON NR 2 ENGINE FOUND THAT HYD PRESS WAS ZERO WITH PUMP SWITCH ON FOUND ENG HYD PUMP CONNECTOR DP1204 WORN.  REPLACED MW0312 HARNESS REF IPC 71 51 03 01 AND AMM 71 51 03.  OPS NML REF AMM 71 00 00 AND 73 21 00.  ENG HYD PUMP TEST NML REF AMM 29 11 11 PRESSURE INDICATION NML WITH SWITCH ON.  GROUND VERIFICATION OF ETOPS SIGNIFICANT SYSTEM SUCCESSFUL.
